# SDR 2006UALA01461

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 45,965 hours, 16,996 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED - APU OIL QTY STATUS MESSAGE.  APU FAILED.
